Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 3(129), Pages 213–224 (Mi umn5876)  

This article is cited in 1 scientific paper (total in 1 paper)

Karl Theodor Wilhelm Weierstrass (on the 150th anniversary of his birth)

P. Ya. Polubarinova-Kochina


Full text: PDF file (1838 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:3, 195–206

Bibliographic databases:

UDC: 92:51
MSC: 01A70, 53A10, 40G10, 32A05

Citation: P. Ya. Polubarinova-Kochina, “Karl Theodor Wilhelm Weierstrass (on the 150th anniversary of his birth)”, Uspekhi Mat. Nauk, 21:3(129) (1966), 213–224; Russian Math. Surveys, 21:3 (1966), 195–206

Citation in format AMSBIB
\Bibitem{Pol66}
\by P.~Ya.~Polubarinova-Kochina
\paper Karl Theodor Wilhelm Weierstrass (on the 150th anniversary of his birth)
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 3(129)
\pages 213--224
\mathnet{http://mi.mathnet.ru/umn5876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194300}
\zmath{https://zbmath.org/?q=an:0156.24603}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 3
\pages 195--206
\crossref{https://doi.org/10.1070/RM1966v021n03ABEH004158}


Linking options:
  • http://mi.mathnet.ru/eng/umn5876
  • http://mi.mathnet.ru/eng/umn/v21/i3/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malykh A.E., Danilova V.I., “Talant k talantu (k 110-letiyu so dnya rozhdeniya P. Ya. Kochinoi)”, Vestn. Permskogo un-ta. Ser.: Matem. Mekh. Inform., 2009, no. 7, 137–147
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:809
    Full text:334
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022